Alert archive / California / Wind Advisories in 2006
Wind Advisory 56, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 26, 2006, 3:09 PM PST. It took effect at Nov 27, 2006, 10:00 AM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2006, 3:09 PM PST (23:09 UTC)
- In effect from
- Nov 27, 2006, 10:00 AM PST
- Expired
- Nov 27, 2006, 9:00 PM PST
- In force
- 11 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 262309 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 309 PM PST SUN NOV 26 2006 ...WIND ADVISORY AND HIGH WIND WATCH ISSUED FOR PORTIONS OF THE SOUTHLAND... .ONSHORE FLOW WILL INCREASE SHARPLY ON MONDAY IN RESPONSE TO A PASSING COLD FRONT THROUGH THE SOUTHLAND. THE STRONGEST WINDS WILL OCCUR IN THE ANTELOPE VALLEY ON MONDAY...WHERE WIND GUSTS UP TO 50 MPH COULD PRODUCE SOME AREAS OF BLOWING DUST AND SAND. BEHIND THE FRONT...THE FLOW WILL BECOME MORE NORTHERLY WITH TIME. FROM LATE TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING...THERE WILL BE THE POTENTIAL FOR A STRONG NORTHERLY WIND EVENT ACROSS SANTA BARBARA COUNTY. A HIGH WIND WATCH HAS BEEN ISSUED FOR THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST WHERE THERE WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS UP TO 60 MPH BELOW AND THROUGH PASSES AND CANYONS. CAZ059-270515- /O.NEW.KLOX.WI.Y.0056.061127T1800Z-061128T0500Z/ ANTELOPE VALLEY- 309 PM PST SUN NOV 26 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM PST MONDAY. THERE WILL BE SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-052-270515- /O.NEW.KLOX.HW.A.0008.061128T2300Z-061129T1800Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 309 PM PST SUN NOV 26 2006 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. THERE WILL BE AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH POTENTIAL DAMAGING WIND GUSTS TO 60 MPH BELOW AND THROUGH PASSES AND CANYONS DURING THE PEAK OF THE EVENT. INITIALLY...THE STRONGEST WINDS WILL BE FOCUSED ACROSS NORTH FACING PASSES AND CANYONS...SUCH AS GAVIOTA AND SAN MARCOS PASSES. BY LATE TUESDAY NIGHT...THE WINDS WILL BECOME MORE FOCUSED ACROSS NORTHEAST FACING PASSES AND CANYONS...SUCH AS THE MONTECITO HILLS AREA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ GOMBERG/HALL
5 follow-up statements
000 WWUS76 KLOX 270525 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 925 PM PST SUN NOV 26 2006 ...WIND ADVISORY AND HIGH WIND WATCH REMAINS IN EFFECT FOR PORTIONS OF THE SOUTHLAND... .ONSHORE FLOW WILL INCREASE SHARPLY ON MONDAY IN RESPONSE TO A PASSING COLD FRONT THROUGH THE SOUTHLAND. THE STRONGEST WINDS WILL OCCUR IN THE ANTELOPE VALLEY ON MONDAY...WHERE WIND GUSTS UP TO 50 MPH COULD PRODUCE SOME AREAS OF BLOWING DUST AND SAND. BEHIND THE FRONT...THE FLOW WILL BECOME MORE NORTHERLY WITH TIME. FROM LATE TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING...THERE WILL BE THE POTENTIAL FOR A STRONG NORTHERLY WIND EVENT ACROSS SANTA BARBARA COUNTY. A HIGH WIND WATCH HAS BEEN ISSUED FOR THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST WHERE THERE WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS UP TO 60 MPH BELOW AND THROUGH PASSES AND CANYONS. CAZ059-271730- /O.CON.KLOX.WI.Y.0056.061127T1800Z-061128T0500Z/ ANTELOPE VALLEY- 925 PM PST SUN NOV 26 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM PST MONDAY. THERE WILL BE SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-052-271730- /O.CON.KLOX.HW.A.0008.061128T2300Z-061129T1800Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 925 PM PST SUN NOV 26 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. THERE WILL BE AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH POTENTIAL DAMAGING WIND GUSTS TO 60 MPH BELOW AND THROUGH PASSES AND CANYONS DURING THE PEAK OF THE EVENT. INITIALLY...THE STRONGEST WINDS WILL BE FOCUSED ACROSS NORTH FACING PASSES AND CANYONS...SUCH AS GAVIOTA AND SAN MARCOS PASSES. BY LATE TUESDAY NIGHT...THE WINDS WILL BECOME MORE FOCUSED ACROSS NORTHEAST FACING PASSES AND CANYONS...SUCH AS THE MONTECITO HILLS AREA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ GOMBERG
000 WWUS76 KLOX 271113 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 313 AM PST MON NOV 27 2006 ...WIND ADVISORY REMAINS IN EFFECT FOR THE ANTELOPE VALLEY... .ONSHORE FLOW WILL INCREASE SHARPLY TODAY IN RESPONSE TO A PASSING COLD FRONT THROUGH THE SOUTHLAND. THE STRONGEST WINDS WILL OCCUR IN THE ANTELOPE VALLEY THIS AFTERNOON...WHERE WIND GUSTS UP TO 45 MPH COULD PRODUCE SOME AREAS OF BLOWING DUST AND SAND. GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP BELOW PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY LATE TUESDAY INTO WEDNESDAY. THESE WINDS WILL LIKELY REACH ADVISORY LEVELS. CAZ039-052-271215- /O.CAN.KLOX.HW.A.0008.061128T2300Z-061129T1800Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 313 AM PST MON NOV 27 2006 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE HIGH WIND WATCH. HOWEVER...ADVISORY LEVEL WINDS ARE EXPECTED TO DEVELOP LATE TUESDAY INTO EARLY WEDNESDAY...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS. $$ CAZ059-271815- /O.CON.KLOX.WI.Y.0056.061127T1800Z-061128T0500Z/ ANTELOPE VALLEY- 313 AM PST MON NOV 27 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PST THIS EVENING. WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH BY THIS AFTERNOON WITH LOCAL GUSTS TO 45 MPH IN THE FOOTHILLS AND WESTERN VALLEY. AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WOFFORD
000 WWUS76 KLOX 271749 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 949 AM PST MON NOV 27 2006 ...WIND ADVISORY REMAINS IN EFFECT FOR THE ANTELOPE VALLEY... .GUSTY WEST AND NORTHWEST WINDS WILL CONTINUE OVER THE DESERT AND ADJACENT FOOTHILLS OF LOS ANGELES COUNTY THROUGH THE EVENING. A COLD FRONT OVER THE AREA THIS MORNING WAS MOVING RAPIDLY EAST AND WILL EXIT THE EASTERN PORTION OF LOS ANGELES COUNTY BY LATE MORNING. GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP BELOW PASSES AND CANYONS OVER PORTIONS OF SOUTHWEST CALIFORNIA LATE TUESDAY INTO WEDNESDAY AS WELL. THESE WINDS WILL LIKELY REACH ADVISORY LEVELS. CAZ059-280000- /O.CON.KLOX.WI.Y.0056.061127T1800Z-061128T0500Z/ ANTELOPE VALLEY- 949 AM PST MON NOV 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. WEST AND NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH WILL PREVAIL OVER THE FOOTHILLS AND WESTERN VALLEY. AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FORWOOD
000 WWUS76 KLOX 272356 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 356 PM PST MON NOV 27 2006 ...WIND ADVISORY REMAINS IN EFFECT FOR THE ANTELOPE VALLEY... .GUSTY WEST WINDS WILL CONTINUE OVER THE ANTELOPE VALLEY AND ADJACENT FOOTHILLS OF LOS ANGELES COUNTY THROUGH THE EVENING. GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP BELOW PASSES AND CANYONS OVER PORTIONS OF SOUTHWEST CALIFORNIA LATE TUESDAY INTO WEDNESDAY AS WELL. THESE WINDS WILL LIKELY REACH ADVISORY LEVELS. CAZ059-280500- /O.CON.KLOX.WI.Y.0056.000000T0000Z-061128T0500Z/ ANTELOPE VALLEY- 356 PM PST MON NOV 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. WEST AND NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH WILL PREVAIL OVER THE FOOTHILLS AND WESTERN VALLEY. AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DB
000 WWUS76 KLOX 280448 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 848 PM PST MON NOV 27 2006 ...WINDS HAVE BEGUN TO DIMINISH IN THE ANTELOPE VALLEY... .ALTHOUGH LOCALLY GUSTY WINDS CONTINUED ACROSS THE ANTELOPE VALLEY THIS EVENING...WINDS HAVE DROPPED BELOW ADVISORY LEVELS. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM PST THIS EVENING. CAZ059-280600- /O.EXP.KLOX.WI.Y.0056.000000T0000Z-061128T0500Z/ ANTELOPE VALLEY- 848 PM PST MON NOV 27 2006 ...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING. HOWEVER...LOCALLY GUSTY WEST WINDS 20 TO 30 MPH WILL CONTINUE FOR MUCH OF THE NIGHT. $$ BRUNO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 26, 10:15 AM PST, 4 hours 54 minutes earlier.
Area forecast discussion, Nov 26, 10:15 AM PST, 4 hours 54 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1015 AM PST SUN NOV 26 2006 .SHORT TERM (TODAY-TUESDAY)...SOME MARINE LAYER CLOUDINESS MAINLY SOUTH OF POINT CONCEPTION. HIGH CLOUDINESS ASSOCIATED WITH THE SYSTEM SHOULD START STREAMING OVER THE AREA WITHIN THE NEXT SEVERAL HOURS. LATEST MODEL RUNS AGREE WELL WITH TIMING OF THE SYSTEM...HOWEVER STRENGTH OF SYSTEM APPEARS TO BE DIMINISHING. BOTH NAM-WRF AND GFS ARE BACKING OFF ON MOISTURE AND INTENSITY OF THE SYSTEM. IN GFS...NAM...AND UKMET SOLUTIONS...500 MB TEMPERATURES ARE BIT WARMER...850 MB MIXING RATIOS HAVE DECREASED...AND SYSTEM STARTS TO LOSE ITS TILT AS IT MOVES SOUTH OF POINT CONCEPTION. FOR SAKE OF CONSISTENCY...POPS WILL BE LEFT ALONE...ALTHOUGH POPS MAY BE OVERDONE FOR SOUTH OF POINT CONCEPTION. AREAS NORTH OF POINT CONCEPTION WILL DO MUCH BETTER THAN AREAS SOUTH OF POINT CONCEPTION. SNOW LEVELS ARE OVERDONE TOO...AS SYSTEM IS LOSING SOME OF THE COLD AIR ASSOCIATED WITH IT. UKMET SEEMS TO BE MOST AGGRESSIVE BRINGING 500 MB TEMPERATURES TO NEAR -23 DEGREES CELSIUS...WHILE NAM AND GFS ARE WARMER. FORECAST WILL INCREASE SNOW LEVELS SOME IN THE EARLY HOURS OF THE SYSTEM AND WILL ADD MENTION TO ISOLATED THUNDERSTORMS OVER WATERS NORTH OF POINT CONCEPTION. SYSTEM WILL MOVE QUICKLY AND FRONT WILL EXIT AREA BY 10 AM MONDAY. SOME LINGERING CLOUDINESS AND INSTABILITY SHOWERS SHOULD OCCUR MONDAY AFTERNOON...BUT OFFSHORE FLOW SHOULD ESTABLISH QUICKLY FOR TUESDAY. HIGH CONFIDENCE IS PLACED IN OFFSHORE FLOW DEVELOPING AND STRENGTHENING FOR MIDWEEK. HEADLINES ARE BEING PONDERED FOR TUESDAY AFTERNOON INTO WEDNESDAY MORNING FOR SANTA BARBARA COUNTY FOR POSSIBLE SUNDOWNER EVENT. GFS AND NAM STILL INDICATING GOOD THERMAL AND PRESSURE GRADIENTS. ALL MODELS INDICATE IMPRESSIVE THICKNESS PATTERNS FOR THIS EVENT. .LONG TERM......FROM PREVIOUS DISCUSSION...WIND WILL BE THE NAME OF THE WEATHER GAME FOR THE REST OF THE FCST PD. WEDNESDAY WILL BE A TRANSITION DAY FROM N WINDS TO NORTHEAST WINDS THERE MAY BE A FEW WIND LULLS DURING THIS TRANSITION BUT THE NORTH WIND SECTORS WILL BE BREEZY MOST OF THE DAY. THURSDAY CONTINUES TO BE THE DAY OF MAXIMUM INTEREST. A BIG HONKING 1045 MB HIGH BUILDS INTO UTAH. 950MB TEMPS DUMP DOWN TO -1 (PROBABLY OVERDONE BUT STILL IMPRESSIVE) FROM THE EAST BY 12Z. THE ONLY THING KEEPING THIS FROM BEING A ONCE IN A TEN YEAR EVENT IS THE LACK OF UPPER SUPPORT BUT STILL IT WILL BE WINDY OVER ALL NE WIND LOCATIONS. THE OFFSHORE WINDS CONTINUES TO A LESSER DEGREE FRIDAY AND SATURDAY BUT WITH THE THERMAL SUPPORT GONE IT WILL ONLY BE BREEZY. TEMPS WILL MODERATE A COUPLE OF DEGREES BUT IT WILL STILL BE SEVERAL DEGREES BELOW NORMS. && .AVIATION...VFR CONDS WILL PREVAIL ACROSS MOST OF THE AREA THIS AFTERNOON...EXCEPT FOR SOME MVFR CLOUDS AROUND KPRB WHICH SHOULD LINGER THROUGH SUNSET. BY TONIGHT...A FRONTAL SYSTEM WILL BEGIN TO MOVE SOUTHEAST ACROSS THE DISTRICT. WITH THIS FRONT...EXPECT AN INCREASE IN CLOUD COVERAGE ACROSS THE AREA THRU 12Z WITH CIGS GENERALLY BETWEEN 030-050 FOR AREAS NORTH OF POINT CONCEPTION AND BETWEEN 060-100 FOR OTHER AREAS. LIGHT RAIN WILL BECOME A POSSIBILITY ACROSS THE CENTRAL COAST WITH MVFR VSBYS AFTER 06Z. KLAX WILL STAY VFR TODAY WITH A NORMAL SEABREEZE TO 12KT. WITH THE APPROACH OF THE FRONTAL SYSTEM...CIGS SHOULD MOVE IN OVERNIGHT BRINGING RAIN TO THE AREA AROUND 15Z. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXCWFLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...HALL AVIATION...SMITH/FORWOOD
Hazardous weather outlook, Nov 26, 6:00 AM PST, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST SUN NOV 26 2006 CAZ034>041-044>047-051>054-059-087-088-271400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 600 AM PST SUN NOV 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY RAIN WILL BECOME LIKELY THIS EVENING OVER THE CENTRAL COAST AND CREATE HAZARDOUS DRIVING CONDITIONS...HAZARDOUS WEATHER IS NOT EXPECTED ELSEWHERE. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY RAIN WILL BE LIKELY MONDAY WITH SNOW ABOVE 5500 FEET CREATING HAZARDOUS DRIVING CONDITIONS FOR ALL MOTORISTS. WINDY CONDITIONS WILL OCCUR FROM TUESDAY TO FRIDAY CREATING LOCAL HAZARDS RANGING FROM FLY DEBRIS TO DIFFICULT DRIVING CONDITIONS. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 3:09 PM PST | High Wind Watch | LOX | 12 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.